# SDR R61A2025062800265

- Difficulty date: June 28, 2025
- Submitted: June 28, 2025
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 22,149 hours, 15,646 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WASTE ACCESS DOOR FOUND CORRODED. REPLACED DOOR IAW AMM 20-10-01-910-801-A
